Convolutions of Measures and Sets of Analyticity.

D.L. Salinger; N.Th. Varopoulos

Mathematica Scandinavica (1969)

  • Volume: 25, page 5-18
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Salinger, D.L., and Varopoulos, N.Th.. "Convolutions of Measures and Sets of Analyticity.." Mathematica Scandinavica 25 (1969): 5-18. <>.

author = {Salinger, D.L., Varopoulos, N.Th.},
journal = {Mathematica Scandinavica},
pages = {5-18},
title = {Convolutions of Measures and Sets of Analyticity.},
url = {},
volume = {25},
year = {1969},

AU - Salinger, D.L.
AU - Varopoulos, N.Th.
TI - Convolutions of Measures and Sets of Analyticity.
JO - Mathematica Scandinavica
PY - 1969
VL - 25
SP - 5
EP - 18
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.